| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported with a description of lens had a defect (a crack in the optical zone).The procedure was completed with new iol.There was no patient contact and no patient harm.Additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).